# SDR UIEA2019090805457

- Difficulty date: September 8, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 92,918 hours, 21,656 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 394961
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R PACK INOP. TRANSFERRED TO MDDR #117481 PER DDG 21-51-01-01 CAT C DUE 18-SEP-19 MX ACTION C/W. R/R FLOW CONTROL VALVE IAW AMM 21-51-01. OPS CK NORMAL DMI CLOSED.
